I am sick of being sick, i hv taken xanax before cause of my anxiety. I just wondering how long it's side effects will gone? I am really sick of it, Headache, Dizziness, Extreme Fatigue, Dry Mouth,Lost of concentration, Insomnia, And a lot more, Please Help!!
Thanks for ur comment. Actually, I hv stop taking xanax, I think iis the withdrawal side effects. I hv taken xanax for 2 months, my dosage is 0.25 mg twice a day. Actually my doctor given me two med, one is Xanax, another is call concor and it's dosage is 2.5 once a day
It does sound like it could be withdrawal symptoms. Usually, if you've been taking it for some time, you come off of it gradually. For example, if you've been taking 0.25 mg twice a day, you might bring it down to 0.25 mg once a day for a week or so and then take half of the 0.25 mg once a day for another week or so and then stop. But, it depends on what would work best for you.
I looked up Concor and it appears to be Bisoprolol, a beta blocker used to treat high blood pressure and cardiovascular diseases. You should stay on this unless your doctor decides to change it or take you off of it. Sometimes beta blockers help with anxiety. Is that why you're taking it?
Eventually, you should recover. But, it might be easier and better for your health if you went back on the Xanax at a lower dosage for a little while.
My opinion would be to go back on 0.25 mg per day for a week and see how you feel. You should really get your doctor's opinion, but if he/she hasn't told you to stop taking them, then there should be no harm in you taking 0.25 mg per day, which is lower than the prescribed dosage. Then, after some time, you could reduce this dosage even further and eventually stop.
This type of medicine definitely has its place in treating anxiety, but it is better not to build up a tolerance to it by taking it for too long, so that it will work well when you really need it.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.